# SDR CALA2013100391715

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 55,582 hours, 6,911 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW CF0585 NR 1 ENGINE AFT FAIRING HEAT SHIELD GAP STRIP DAMAGE, BEGAN REMOVAL OF AFT FAIRING HEAT SHIELD IAW AMM.  REMOVED NR 1 ENG HEAT SHIELD SEGMENTS NR 2 - 6.  CLEANED SEALANT IN PYLON & ORDERED NEW HARDWARE, NEW HEAT SHIELDS IN AREA.  INSTALLED NR 4 - 6 HEAT SHIELDS IAW 54-54-03.
